# SDR Z3M2004F00000

- Difficulty date: February 12, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N7036J
- Make and model: Robsin R44
- Aircraft serial: 0583
- Engine: Lyc O540F1B5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX8421LS
- Part serial: 8101814
- Condition: Failed
- Location: Engine
- Part time: 1,026 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED TO PRODUCE ADEQUATE VOLTAGE UNDER HIGH LOADS.  REPLACED ALTERNATOR.
